The behavior of solutions of second-order degenerate parabolic equations near a boundary point
Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 437-445
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_3_a7,
author = {I. T. Mamedov},
title = {The behavior of solutions of second-order degenerate parabolic equations near a boundary point},
journal = {Differencialʹnye uravneni\^a},
pages = {437--445},
year = {1983},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_3_a7/}
}
I. T. Mamedov. The behavior of solutions of second-order degenerate parabolic equations near a boundary point. Differencialʹnye uravneniâ, Tome 19 (1983) no. 3, pp. 437-445. http://geodesic.mathdoc.fr/item/DE_1983_19_3_a7/